Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Continuity of the Kobayashi metric in deformations and for algebraic manifolds of general type

Author: Marcus W. Wright
Journal: Bull. Amer. Math. Soc. 82 (1976), 956-958
MSC (1970): Primary 32H15, 32H20, 32G17, 32G05
MathSciNet review: 0419845
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Brody, Intrinsic metrics and measures on compact complex manifolds, Thesis, Harvard Univ., 1975.
  • 2. Masatake Kuranishi, Deformations of compact complex manifolds, Les Presses de l’Université de Montréal, Montreal, Que., 1971. Séminaire de Mathématiques Supérieures, No. 39 (Été 1969). MR 0355111
  • 3. M. S. Narasimhan and R. R. Simha, Manifolds with ample canonical class, Invent. Math. 5 (1968), 120–128. MR 0236960,
  • 4. Donald Alfred Pelles, Holomorphic maps which preserve intrinsic measure, Amer. J. Math. 97 (1975), 1–15. MR 0367300,
  • 5. H. L. Royden, Remarks on the Kobayashi metric, Several complex variables, II (Proc. Internat. Conf., Univ. Maryland, College Park, Md., 1970) Springer, Berlin, 1971, pp. 125–137. Lecture Notes in Math., Vol. 185. MR 0304694
  • 6. Marcus W. Wright, The behavior of the infinitesimal Kobayashi pseudometric in deformations and on algebraic manifolds of general type, Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 2, Williams Coll., Williamstown, Mass., 1975) Amer. Math. Soc., Providence, R.I., 1977, pp. 129–134. MR 0450624

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32H15, 32H20, 32G17, 32G05

Retrieve articles in all journals with MSC (1970): 32H15, 32H20, 32G17, 32G05

Additional Information